# SDR ASAA2024111453888

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 43,123 hours, 13,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT" SIGNS COVER MISSING AT ROW 17 ABC DEF. GROUNDED - YES. INSTALLED EXIT COVER @ ROW 17 ABC DEF AS NEEDED.
